# SDR AALA202112235988

- Difficulty date: December 1, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N983NN
- Make and model: Boeing 737*
- Aircraft serial: 33337
- Aircraft time: 17,455 hours, 7,220 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Misaligned
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MISALIGNED STRIKER PLATE AT UPPER AFT STOP FITTING OF RH AFT EMERGENCY EXIT DOOR. REPLACED STRIKER PLATE WITH NEW IAW SOPM 20-50-03, OPS CHECK GOOD.
